NASA Logo, External Link
Facebook icon, External Link to NASA STI page on Facebook Twitter icon, External Link to NASA STI on Twitter YouTube icon, External Link to NASA STI Channel on YouTube RSS icon, External Link to New NASA STI RSS Feed AddThis share icon
 

Record Details

Record 25 of 483
Periodic chiral structures
External Online Source: doi:10.1109/8.43564
Author and Affiliation:
Jaggard, Dwight L.(Pennsylvania Univ., Philadelphia, PA, United States)
Engheta, Nader(Pennsylvania Univ., Philadelphia, PA, United States)
Pelet, Philippe(Pennsylvania Univ., Philadelphia, PA, United States)
Liu, John C.(Pennsylvania, University, Philadelphia, United States)
Kowarz, Marek W.(Rochester, University, NY, United States)
Kim, Yunjin(JPL, Pasadena, CA, United States)
Abstract: The electromagnetic properties of a structure that is both chiral and periodic are investigated using coupled-mode equations. The periodicity is described by a sinusoidal perturbation of the permittivity, permeability, and chiral admittance. The coupled-mode equations are derived from physical considerations and used to examine bandgap structure and reflected and transmitted fields. Chirality is observed predominantly in transmission, whereas periodicity is present in both reflection and transmission.
Publication Date: Nov 01, 1989
Document ID:
19900036529
(Acquired Nov 28, 1995)
Accession Number: 90A23584
Subject Category: COMMUNICATIONS AND RADAR
Document Type: Journal Article
Publication Information: IEEE Transactions on Antennas and Propagation (ISSN 0018-926X); 37; 1447-145
Publisher Information: United States
Financial Sponsor: NASA; United States
Organization Source: Pennsylvania Univ.; Philadelphia, PA, United States
Rochester Univ.; NY, United States
Jet Propulsion Lab., California Inst. of Tech.; Pasadena, CA, United States
Description: 6p; In English
Distribution Limits: Unclassified; Publicly available; Unlimited
Rights: Copyright
NASA Terms: CHIRAL DYNAMICS; COUPLED MODES; ELECTROMAGNETIC PROPERTIES; ELECTROMAGNETIC RADIATION; PERIODIC FUNCTIONS; WAVE PROPAGATION; CONSTITUTIVE EQUATIONS; HELMHOLTZ EQUATIONS; MAXWELL EQUATION
Imprint And Other Notes: IEEE Transactions on Antennas and Propagation (ISSN 0018-926X), vol. 37, Nov. 1989, p. 1447-1452.
Availability Source: Other Sources
› Back to Top
Find Similar Records
NASA Logo, External Link
NASA Official: Gerald Steeman
Site Curator: STI Program
Last Modified: August 18, 2011
Contact Us